# SDR TWAA0002010

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, NR 2 PYLON HAD A CRACK IN THE WEB 9.5 INCHES OTBD OF THE FUSELAGE SKIN, TOP OF PYLON AT STA 1038.  REPLACED PART PER DAC PRINT INSTALLATION 9915501, INSTALLED RIB 9915501-2.
